# SDR SWI2025F00257

- Difficulty date: December 20, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 17R BETWEEN F.S. 755 AND V.S. 67.50 FOUND DAMAGED WHEN ADDRESSING FUSELAGE SKIN DENT BETWEEN F.S. 755.00 AND V.S. 67.50     (C-CHECK RO 2/27/2025)    REMOVED AND INSTALLED 1EA NEW STGR17R BETWEEN FS755.00 AND V.S.67.50 PER CRJ200SRM 51-42-06 AND DWG 600-21032 REV -H. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
